Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Evening Check In.
    avatar
    lotus posted:
    Ever since my massive clean/organizing episode on Thursday. I haven't been sleeping well. Wake up for a 2-3 hours during the night then I am tired in the morning. I then take 2-3 hour nap. I haven't done much more around the house. The good news is I am feeling better. More calm. I am cutting down on my spending but need to do more. It is such a funny feeling when you feel better. I don't understand how you feel so bad then one day it is over. With me feeling better doesn't happen gradual. It is like poof I am better.
    GOAL - Get on a reqular sleep pattern. I am not doing another goal until this is done.
    Reply
     
    avatar
    lotus responded:
    I am sorry I ended the post so abrubtly but I thought my computer was going to crash. I didn't want to loose the post. Well I wish everyone a good and solid night sleep.
    Donna


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.